Jump to content

Going back to Lorazepam after over a month of dia?


[St...]

Recommended Posts

hi folks emergency and question;  if you tried to go on v and couldn't tolerate it, how quickly do you went back to your starting benzo? I’m at 7.5m dia (only dia for over a month now before that I crossed over from 1mg ati to 8mg dia within 2 weeks) and have been throwing up unbearable conditions with tremor- seizures panic shaking etc. Only surviving. Considering going back to Ati so I can get by somehow and then very, very slowly withdrawing. thanks. So just asking HOW and how quickly do you went back to your initial Benzo? Or can you help me with withdrawing Dia?

 

Of course, I can also tell you a bit about my background:

I've been on benzos ati for 5 years on and off with several too fast withdrawals and kindlings in clinics because i trusted doctors etc but somehow could still endure it even it was hell.  now in march to april i was on antibiotics and had a bad setback and didn't know what else to do and started taking ati again daily (i hadn't understood for 5 years that ati was probably one of my main problems and kept wrecking my cns).  only now found all the info on the internet at benzo buddies and benzoinfo. So, from April 30th again daily ati 0.5-1.5 (I know already fatal) and then after 2 weeks at some point in May I wanted to stop and that didn't work.  I went crazy like never before in my past wd with 7 days of no sleep, hospital, fear of death and non-stop panic.  I then increased back to 0.25 ati 4 times a day.  then I thought it would be easier to wean off with v.  I went from 1mg ati to 8mg dia in 2 weeks and that went well at first.  so when crossing everything was fine.  now since i've been on dia for over a month and already gone down to 6.5mg things have gotten worse again but so dramatically i can't sleep vomit panic shake fear of death seizures.  Bed bound completely destroyed.  In the meantime I've also tried to be more stable on 7mg dia for 2 weeks and it didnt work. Now on 7.5  I have the feeling I can't tolerate the dia …with the Tavor it wasn't good either (no withdrawal from any benzo is easy) but with the dia only now it's no longer bearable for a second. Im getting somehow worse physically. so please: if someone has done something similar and is back please please write me a plan or at what speed you went back to ati xan or whatever.  I appreciate any reply from experienced members

Link to comment
Share on other sites

Have you tried crossing back to Ativan yet, I still believe you can cross back over fairly quickly and if you're this miserable, I'd start sooner rather than later.
Link to comment
Share on other sites

Yes, you could certainly cross back to the ativan, as Pamster said.

The other thing I noticed (correct me if I'm wrong) is that it's possible you didn't stabilize on the valium before you started reducing. You were taking 1mg of ativan/day and then crossed over to 8mgs Valium (which is already a bit low), and then in the next month went down to 6.5. These are big cuts with symptoms like yours. Many folks would cross over from 1mg/day ativan to 10mgs/ diazepam, hold for a couple weeks, then start a very slow taper down.

 

If you really think it's the diazepam, then do cross back to the ativan. But you may have also needed to stabilize on a higher dose of valium for some time before cutting.

 

You can taper off either. Diazepam is slightly easier because the pills come in smaller increments, and can more easily be cut/shaved/weighed. But folks here have tapered off both.

 

This sounds really rough and I hope you can make a plan to stabilize soon, and start a slow taper. Keep us posted.

Link to comment
Share on other sites

[c7...]

Hi Steffen26,

 

I tend do disagree with some of the answers. You said crossing over to Diazepam went okay. However I think what you are describing is too rapid withtdrawal (I have been there: HELL ON EARTH). You say you were doing okay at 8mg. of Diazepam, however 1mg. Lorazepam is around ten times more potent than Diazepam, so your starting dose should be around 10mg.

 

One month going from 8mg. Diazepam to 6.5mg. seems way too rapid! You can consider that 8mg. is already in the "lower regions" of tapering Benzos. I would recommend you find a dose of Diazepam where you are stable, like 10mg. of Diazepam and wait a month. I would consider making smaller reductions which can mean adding a liquid taper.

 

My math is bad, but try reduction of maximum of 5% (8 to 6.5 is maybe 20% of a reduction). I wish I had known this before I started my taper. I suffered immensly and almost didn't make it, when I should have started at 30mg. of Diazepam, but went on 7.5mg.. I can't believe I survived it.

 

Check out the Ashton Manual!

 

https://www.benzo.org.uk/manual/bzsched.htm#s3

 

Best of luck!

 

hi folks emergency and question;  if you tried to go on v and couldn't tolerate it, how quickly do you went back to your starting benzo? I’m at 7.5m dia (only dia for over a month now before that I crossed over from 1mg ati to 8mg dia within 2 weeks) and have been throwing up unbearable conditions with tremor- seizures panic shaking etc. Only surviving. Considering going back to Ati so I can get by somehow and then very, very slowly withdrawing. thanks. So just asking HOW and how quickly do you went back to your initial Benzo? Or can you help me with withdrawing Dia?

 

Of course, I can also tell you a bit about my background:

I've been on benzos ati for 5 years on and off with several too fast withdrawals and kindlings in clinics because i trusted doctors etc but somehow could still endure it even it was hell.  now in march to april i was on antibiotics and had a bad setback and didn't know what else to do and started taking ati again daily (i hadn't understood for 5 years that ati was probably one of my main problems and kept wrecking my cns).  only now found all the info on the internet at benzo buddies and benzoinfo. So, from April 30th again daily ati 0.5-1.5 (I know already fatal) and then after 2 weeks at some point in May I wanted to stop and that didn't work.  I went crazy like never before in my past wd with 7 days of no sleep, hospital, fear of death and non-stop panic.  I then increased back to 0.25 ati 4 times a day.  then I thought it would be easier to wean off with v.  I went from 1mg ati to 8mg dia in 2 weeks and that went well at first.  so when crossing everything was fine.  now since i've been on dia for over a month and already gone down to 6.5mg things have gotten worse again but so dramatically i can't sleep vomit panic shake fear of death seizures.  Bed bound completely destroyed.  In the meantime I've also tried to be more stable on 7mg dia for 2 weeks and it didnt work. Now on 7.5  I have the feeling I can't tolerate the dia …with the Tavor it wasn't good either (no withdrawal from any benzo is easy) but with the dia only now it's no longer bearable for a second. Im getting somehow worse physically. so please: if someone has done something similar and is back please please write me a plan or at what speed you went back to ati xan or whatever.  I appreciate any reply from experienced members

Link to comment
Share on other sites

Thank you openroad and Naf1983 for offering your help, I and I'm sure Steffan26 appreciates hearing from those who have experience, thanks for helping to keep BenzoBuddies a peer support forum.  :smitten:
Link to comment
Share on other sites

×
×
  • Create New...